MathSciNet Relay Station
MathSciNet bibliographic data
MR2502737 90C70 (90C05)
Hosseinzadeh Lotfi, F.; Allahviranloo, T.; Alimardani Jondabeh, M.; Alizadeh, L. Solving a full fuzzy linear programming using lexicography method and fuzzy approximate solution. Appl. Math. Model. 33 (2009), no. 7, 3151–3156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement